... warm sensation on my scalp and forehead. I also have a swollen lymph node behind my ear. I took this medicine for possible staph. My roommate had staph and was prescribed bactrim by her doctor. The first dose made her switch, so she got a different antibiotic, so I just took her bactrim. I know I shouldn't have, but I don't have insurance and can't go to the doctor. I stopped taking the antibiotic, but should i be concerned if this goes on another day?
Do not take medications prescribed for others. Whatever you have wrong with you must be treated. If you caught staph, it can be very serious. You have to see a doctor if you remain ill. If there is no other way, go to the er, they have to see you whether or not you can pay them. They will just make you pay a couple bucks a month on the bill. Have you applied for medicaid? Have you looked into clinics? Most health departments have clinics where they will see you on a sliding scale.
Iv'e been on Bactrim for 5 weeks and recently developed side affects sort of similar. My mouth and gums got inflamed and very sore. My face feels numb and tingly and like a crawling feeling on my head. I also got the warm feeling you're talking about. Your symptoms should go away in a few days once you stop taking it. (or so I've read) I decided this morning to never take this again. I was taking it for acne (and it did work great)..much rather have the acne though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anxiety - My doctor just gave me a prescription for Lorazapam. Yesterday I took 0.5mg dose and was a
Posted 4 Aug 2011 • 1 answer
Posted 18 Feb 2012 • 1 answer
Posted 26 Aug 2014 • 1 answer
Posted 11 Aug 2017 • 1 answer
Posted 30 Mar 2018 • 0 answers